default-icon
Addicted to citirizine
I have been taking citirizine pills for almost 3 years for  curbing my allergic cold. I have to take them every once in two days. If I stop them I will be sneezing with runny nose and skin itching allover the body. I have consulted doctor once he gave some medicine for 15 days. After 15 days again same problem.
108 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, this is your dependence on the medicines. You may need to be examined for allergy. The cause needs to be treated and then you can stop the cetrizine as this only stops the release of histamines seen commonly in allergic conditions.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.